MathSciNet Relay Station
MathSciNet bibliographic data
MR2442898 (2009g:46063) 46E35 (26D15 35A25)
Lehrbäck, Juha Weighted Hardy inequalities and the size of the boundary. Manuscripta Math. 127 (2008), no. 2, 249–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement